# SDR SWAA074242

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 116 hours, 74 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Part serial: A3900
- Condition: Overheated
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  CLIMBING OUT OF SAN AT 23000, CREW SMELLED AN ACRID / ELECTRICAL ODOR.  TURNED RECIRC AND GASPER FAN OFF, ODOR DISSIPATED.  FOUND AIRCRAFT BATTERY CHARGER OVERHEATING, REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PER MM.
